Discussions By Condition: Medical Errors

misdiagnosis MSA Shy-Drager

Posted In: Medical Errors 2 Replies
  • Posted By: Anonymous
  • October 11, 2007
  • 10:06 PM

I've been undergoing testing since last May for a weird list of symptoms including: Low blood pressure (weak, dizzy, off balanced, upper lip numb, ears full with rushing sound, poor cognition, thick tounge, dry mouth, can't talk right), constant tremors and shakiness, poor tempature control (freezing then broiling), forgetfulness. All very strange symptoms that would come and go with no pattern. My family doctor was suggestion it was Shy-Drager or Multiple Systom Atrophy - a very horrible disease that has no cure and leads to death. The symptoms started out once or twice a week, then gradually progressed to almost every day. When I had two "good" days in a row, I was thrilled. I went through this over 5 months. Sometimes it was really really bad, had to go to bed and slept for several hours, and would actually have amnesia the next day and still be "out of it". Sometimes it was very mild, just enough to keep me from feeling safe driving.

Turns out my bf (now ex) was randomly dosing me with Visine. So whenever I had plans to do something, he'd put some in my coffee, and I'd suddenly crash, and wouldn't be able to go out that day. It had gotton so bad the cardiologist told me he didn't want me driving. Later on I'm pretty sure he was putting it in the toothpaste, and other beverages only I would drink.

Ladies, if you are with a controlling and jealous partner, and you seem to be getting sick every time you are planning to go somewhere he doesn't want you to go - out with your friends, to visit your family, to a concert he really doesn't want to attend - consider the possibility he might be poisoning you. Most people dosed with Visine get an upset stomach or vomit - for some reason I didn't - maybe because I take Rolaids regularly. I did get loose stools, but that wasn't uncommon for me (IBS I guess), so I never put two and two together. (Not to mention, I was so out of it, I couldn't think straight!)

I've left him, of course, and reported it to the police - who really didn't seem to care too much - and I'm now feeling fine, have my brains back, no more low blood pressure or tremors. I'm still going to get more testing done to be sure the episodes of extremely low blood pressure didn't do permanent damage to my heart or neurological systems.

I wanted to put this out there as a heads up. If you think it possible your partner would do something like this - mine was a very clever and vindictive guy - ultra critical of most of what I did, my family, my friends, my business, anything that would take time away - even if he wasn't home. He flatly denys he did anything, of course, yet avoids or comes up with different lame excuses for why he behaved the way he did while I was sick, and just says he was throwing the bottle away when I caught him (and why would the bottle have been hidden with no eyedropper on it, pray tell?)

May God look over you, as he did me, and may you find your answers!

Reply Flag this Discussion

2 Replies:

  • Wow.... just wow. Are you sure your not a hypo-sickness sort of person or just a woman that hates men and willing to put all your ackes and woes on others rather than excepting your own responsibilts? I've been undergoing testing since last May for a weird list of symptoms including: Low blood pressure (weak, dizzy, off balanced, upper lip numb, ears full with rushing sound, poor cognition, thick tounge, dry mouth, can't talk right), constant tremors and shakiness, poor tempature control (freezing then broiling), forgetfulness. All very strange symptoms that would come and go with no pattern. My family doctor was suggestion it was Shy-Drager or Multiple Systom Atrophy - a very horrible disease that has no cure and leads to death. The symptoms started out once or twice a week, then gradually progressed to almost every day. When I had two "good" days in a row, I was thrilled. I went through this over 5 months. Sometimes it was really really bad, had to go to bed and slept for several hours, and would actually have amnesia the next day and still be "out of it". Sometimes it was very mild, just enough to keep me from feeling safe driving.Turns out my bf (now ex) was randomly dosing me with Visine. So whenever I had plans to do something, he'd put some in my coffee, and I'd suddenly crash, and wouldn't be able to go out that day. It had gotton so bad the cardiologist told me he didn't want me driving. Later on I'm pretty sure he was putting it in the toothpaste, and other beverages only I would drink.Ladies, if you are with a controlling and jealous partner, and you seem to be getting sick every time you are planning to go somewhere he doesn't want you to go - out with your friends, to visit your family, to a concert he really doesn't want to attend - consider the possibility he might be poisoning you. Most people dosed with Visine get an upset stomach or vomit - for some reason I didn't - maybe because I take Rolaids regularly. I did get loose stools, but that wasn't uncommon for me (IBS I guess), so I never put two and two together. (Not to mention, I was so out of it, I couldn't think straight!)I've left him, of course, and reported it to the police - who really didn't seem to care too much - and I'm now feeling fine, have my brains back, no more low blood pressure or tremors. I'm still going to get more testing done to be sure the episodes of extremely low blood pressure didn't do permanent damage to my heart or neurological systems.I wanted to put this out there as a heads up. If you think it possible your partner would do something like this - mine was a very clever and vindictive guy - ultra critical of most of what I did, my family, my friends, my business, anything that would take time away - even if he wasn't home. He flatly denys he did anything, of course, yet avoids or comes up with different lame excuses for why he behaved the way he did while I was sick, and just says he was throwing the bottle away when I caught him (and why would the bottle have been hidden with no eyedropper on it, pray tell?)May God look over you, as he did me, and may you find your answers!
    Anonymous 42789 Replies
    • February 9, 2009
    • 08:59 AM
    • 0
    Flag this Response
  • Wow.... just wow. Are you sure your not a hypo-sickness sort of person or just a woman that hates men and willing to put all your ackes and woes on others rather than excepting your own responsibilts?what kind of poisoning will show as an over dose of loritab, zanies,and cocane
    Anonymous 42789 Replies
    • August 16, 2009
    • 05:50 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.